# SDR CA131028001

- Difficulty date: October 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 1,343 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Condition: Loose
- Location: Distributor
- Part time: 1,499 hours
- Component: Magneto, Champion
- Component part number: 4353
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISTRIBUTOR CONTACT FINGER OBSERVED LOOSE DURING 500 HOUR MAGNETO INTERNAL INSPECTION.
